My husband recently did some heavy drinking. While he was sleeping it off, he had some serious tremors from head to toe and stiffness in his jaw. I was really worried, but he slept right through it, and doesn't remember it. I know tremors are related to alcohol withdrawal, but this seems different since it was right after the heavy drinking episode. He drinks everyday, but drank rather heavily on this occasion. Can someone help?
You can have withdrawal even after only six hours from the last drink. Tremors before waking are common even if he managed to sleep through it. I have had this many times. It is quite unpleasant. If your husband wants to stop drinking he should do it through a detox center to avoid more serious withdrawal such as seizures and DT's!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.